Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
24, 5’10”, 150
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
accutane, trazodone, weed
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
60mg/day for 3 months
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[x ] Loss of Libido / Sex Drive
Loss of Morning Erections
[x ] Loss of Spontaneous Erections
Loss of Nocturnal Erections
[ x] Watery Ejaculate
[ x] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
[x ] Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[ x] Lack of Motivation / Feeling Passive / Complacency
[x ] Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
i first went on accutane in late 2018, after 3 months i started to feel a little strange, i lacked as much excitement. after stopping this seemed to go away, i felt relatively normal after stopping. 6 months later my brothers friend told me i should go back on accutane because i still had acne. being insecure i listened. i ended up going on 20mg per day, after 4 days i started to have a stomach ache. i stopped immediately, i ended up getting a constant headache. this is when i started smoking weed to try help me sleep. i smoked for a couple weeks, i had constant intense anxiety and stress, i was thinking i was dying. after about a month of this, i went to the doctor, they gave me a pill called trazodone. i took this pill once, and it put me to sleep. after a few days i was with some people and they asked me to smoke weed with them, i didn’t want to but i got peer pressured. ended up smoking, hit the join 4 times and instantly became extremely high. i was so scared, i started feeling like i was going to pass out. this ended up triggering an intense panic attack. after this panic attack, my libido dropped, my emotions dulled, i lost all motivation in life. i instantly began to think that the accutane was the cause for all of my issues. i became extremely stressed about this for a matter of months, until my anxiety basically turned off. i wasn’t really stressed or anxious anymore. during this time i was doing nofap, as i believed my issues came from too much masturbation. after a couple months of nofap. i caved in and watched porn. i had the most intense orgasm of my life. earlier this summer i stopped worrying about my issues as much and actually noticed changes. i started experiencing ocd and anxiety again for normal things. which had left after my panic attack. during this time i actually started noticing my emotions coming back. i started to get very angry for no reason. i didn’t get to the point where i started to notice positive emotions. this all disappeared when i smoked weed again, not knowing i had a terrible reaction to it ever since my panic attack. after smoking i became very anxious, and basically got insomnia for a few days afterwards. i really don’t know what caused my issues, it seems like it was a combination of things. the strange thing is i still get the feel good dopamine effect in my body from orgasm, however i don’t get the euphoric high from it. i don’t really know how to go about this. because everything happened so fast. my symptoms seem to be vastly different from most people on here, it’s kind of strange to me.